Night Nurse Capsules (10 & 20 Pack)

Images for illustration purposes only. Brands may vary.

Availability

In Stock

Fastest delivery available: 19/04/2024

For more information on our delivery times, please click here

Order it within: 24 hours

Pricing and quantity options

Pholcodine Linctus Cough Syrup

Strength
Quantities
Quantities 0

Codeine Linctus B.P Cough Syrup (Pinewood, Care & Bells)

Strength
Quantities
Quantities Sugar

Otrivine Nasal Spray

Strength
Quantities
Quantities 0
1 Spray £5.95
2 Sprays £11.99

Night Nurse Capsules (10 & 20 Pack)

Strength
Quantities
Quantities 0
10 Capsules £7.99
20 Capsules £14.99

Day Nurse Capsules

Strength
Quantities
Quantities 0

Sterimar Nasal Spray - Isotonic/Hypertonic

Strength
Quantities
Quantities 1 Spray
Isotonic Nasal Spray £6.99
Hypertonic Nasal Spray £6.99

Paracetamol 500mg Tablets

Strength
Quantities
Quantities 500mg
32 £2.99
Loading...
Qty10 Capsules 20 Capsules
Price£7.99£14.99
Registered UK Pharmacy number 9012073

Medication features

Night nurse contains paracetamol, promethazine and dextromethorphan. It is effective in dealing with all the symptoms linked to cold and flu.

View product details
  • Helps with sleep
  • Effective relief of cold and flu symptoms
  • Relieves fevers and tickly coughs

Overview
Learn moreicon-arrow-right
Close

Side Effects
Learn moreicon-arrow-right
Close

Like all medicines, Night Nurse capsules can have side effects, but not everyone will get them. Children and elderly may be more likely to experience side effects with medicine.

The following side effects might occur:

  • Drowsiness, dizziness, blurred vision, difficulty concentrating, unsteadiness, clumsiness, headache, dry mouth.

Stop this medication immediately and inform your doctor or pharmacist if you experience any of these side-effects or have an allergic reaction.

Warnings
Learn moreicon-arrow-right
Close

You should not take Night Nurse if:

  • If you are pregnant, breastfeeding, potentially pregnant or are having a pregnancy test carried out on your urine.
  • If you have a chest infection, worsening asthma or severe respiratory problems
  • You have ever had an allergic reaction to paracetamol, promethazine hydrochloride or dextromethorphan hydrobromide or any of the other ingredients.
  • If you are taking or have taken monoamine oxidase inhibitors (MAOIs) prescribed for depression in the last two weeks.

Do NOT take anything else that contains paracetamol while taking this medicine and do not take with other cough or cold medicines or any other products containing antihistamines, including those on your skin.

What is Night Nurse?
Learn moreicon-arrow-right
Close

Night nurse can be used for the ‘night time relief’ of the major symptoms associated with cold and flu like fever, chills and shivering. The medicine contains three main active ingredients:

Paracetamol: paracetamol is used to relieve the pain associated with flu or cold. It is also used to help deal with fevers to bring them down.

Promethazine: promethazine is an antihistamine, which will help dry up a runny nose and aids in restful sleep.

Dextromethorphan: dextromethorphan is a cough suppressant that helps in relieving a dry or tickly cough.

Night Nurse Capsules (10 & 20 Pack) Reviews

Confirm Night Nurse Capsules (10 & 20 Pack) treatment selection

0 10 Capsules £7.99
0 20 Capsules £14.99
6867